Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 326, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2006, 5:23 PM EDT for Haralson County, Polk County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2006, 5:23 PM EDT (21:23 UTC)
- Expired
- Jun 23, 2006, 6:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Haralson County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:30 PM EDT | TSTM WND DMG | Tallapoosa, GA | SHERIFF REPORTED A COUPLE OF TREES DOWN IN TALLAPOOSA. LIGHTNING ALSO STRUCK A TRAILER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 232123 SVRFFC GAC143-233-232200- /O.NEW.KFFC.SV.W.0326.060623T2123Z-060623T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 PM EDT FRI JUN 23 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HARALSON COUNTY IN NORTHWEST GEORGIA POLK COUNTY IN NORTHWEST GEORGIA * UNTIL 600 PM EDT * AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF TALLAPOOSA TO 6 MILES WEST OF FELTON TO CEDARTOWN...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUDAPEST...ROCKMART...FISH CREEK...DRAKETOWN...BUCHANAN AND ARAGON. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. LARGE HAIL IS ALSO POSSIBLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3407 8535 3365 8534 3372 8508 3409 8494 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:25 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 23, 2:25 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT FRI JUN 23 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) UPPER RIDGE CONTINUES TO WEAKEN AND SPLITTING INTO TWO CENTERS...ONE OFF THE ATLANTIC COAST AND ANOTHER OVER THE WESTERN STATES...LEAVING A WEAKNESS IN THE RIDGE OVER THE MID-SOUTH AND SOUTHEAST. SFC PATTERN IS WEAK AND DIFFUSE...DRIVEN LARGELY BY CONVECTIVE OUTFLOW BOUNDARIES. MEANWHILE...AN UPPER TROUGH IS DEEPENING OVER THE OHIO VALLEY. TO FURTHER COMPLICATE THE PICTURE...A PSEUDO TROPICAL SFC/UPPER LOW OFF THE EAST COAST OF FLORIDA WILL DRIFT W-NW AROUND THE BACK SIDE OF THE MID-ATLANTIC SUBTROPICAL HIGH. THIS WILL ALL RESULT IN A VERY WET PATTERN FOR GA AND THE SE STATES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. FOR THIS AFTERNOON AND TONIGHT...BEST AREA OF INSTABILITY AND MOISTURE CONVERGENCE IS ACROSS NW GA BACK INTO AL. DYNAMICS ARE ALSO BEST IN THIS AREA WITH SLIGHT SUBSIDENCE NOTED OVER THE SOUTHEAST AREAS IN RESPONSE TO DEVELOPING TROPICAL LOW. CAPES FORECAST IN EXCESS OF 3000 AND LIS TO -4 ACROSS MUCH OF N GA THROUGH THE EVENING. TYPICAL PULSE SEVERE LIKELY WITH COVERAGE OVERALL GREATER THAN THU AND LIKELY LINGERING LONGER INTO THE EVENING HOURS THAN THU AS WELL. 12Z FFC SOUNDING SHOWS ENTIRE ATMOSPHERIC COLUMN MUCH MORE SATURATED THAN YESTERDAY...BUT HAS COOLED SEVERAL DEGREES AT 500MB. THIS WILL RESULT IN INCREASED THREAT FOR HAIL...BUT DECREASED THREAT FOR DAMAGING WINDS. IN ADDITION...WITH AN INCREASINGLY TROPICAL AIR MASS IN PLACE...LOCALLY HEAVY RAIN WILL BE A THREAT. FOR NOW...THIS SHOULD NOT BE A PROBLEM WITH A DRY AIR MASS IN PLACE. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH ACTIVITY TODAY OR SATURDAY. FOR TEMPERATURES...THIS SHOULD BE THE LAST DAY OF REALLY HOT TEMPERATURES AS FINAL DAY OF +20C AT 850MB. GENERALLY +18C SAT-SUN...FINALLY COOLING TO AROUND +16C BY TUE. NEW MAV MOS TEMPS LOWERS MAX TEMPS FOR MOST AREAS TO THE 88-92 DEGREE RANGE FOR THE WEEKEND. SAT APPEARS TO BE VERY SIMILAR TO TODAY...WITH A SLIGHT INCREASE IN AREAL COVERAGE POSSIBLE. BY SUN...HOWEVER...DEEPER TROPICAL MOISTURE BEGINS TO FEED INTO THE AREA FROM THE SE. THIS COMBINED WITH THE UPPER TROUGH APPROACHING FROM THE NW AND A WEAK SFC BOUNDARY SAGGING INTO THE AREA FROM THE NW WILL SERVE TO ENHANCE SHRA/TSRA ACTIVITY WITH AN INCREASING THREAT OF HEAVY RAIN AS WELL. ZONES HAVE BEEN WORDED ACCORDINGLY. .LONG TERM...(MONDAY THROUGH FRIDAY) NAM AND GFS IN GOOD AGREEMENT. MON APPEARS TO BE A VERY WET DAY. TROPICAL UPPER/SFC LOW DRIFTS N THROUGH EAST GEORGIA. MEANWHILE...UPPER TROUGH DEEPENS INTO THE SOUTHEAST AND TAKES ON THE FORM OF A FULL LATITUDE TROUGH...RATHER UNUSUAL FOR LATE JUNE. THIS PATTERN SHOULD SERVE TO BRING HEAVY RAIN AND THUNDERSTORMS TO MUCH OF GEORGIA...ESPECIALLY THE EASTERN SECTIONS. HAVE ADDED MENTION OF HEAVY RAINS AND INCREASED POPS TO LIKELY FOR MON. HOWEVER...BEYOND THIS...GFS ADVERTISING A MUCH DRIER PATTERN...BUT CONSISTENT WITH THE PAST TWO RUNS. IF PATTERN EVOLVES AS EXPECTED WITH UPPER TROUGH AXIS MOVING EAST OF THE AREA LATE TUE AND TROPICAL LOW MOVING UP THE COAST...VERY DRY AIR WILL ADVECT INTO THE AREA FROM THE W AND NW. AS A RESULT...HAVE REMOVED MENTION OF POPS FOR THE WED-THU PERIOD. BY FRI...NW FLOW BRINGS A DISTURBANCE TO THE AREA WITH THE POTENTIAL FOR SHRA/TSRA IN THE NORTHERN ZONES ESPECIALLY. TEMPERATURES WILL COOL TO NEAR SEASONAL NORMALS THROUGH THE PERIOD. EARLY IN THE EXTENDED...WED-THU...MORNING LOWS WILL ACTUALLY BE BELOW NORMAL AS DRY AIR ADVECTS INTO THE AREA FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 89 71 86 / 50 40 30 50 ATHENS 70 92 68 87 / 50 40 30 60 GAINESVILLE 70 86 68 83 / 60 50 40 60 ROME 71 93 70 89 / 40 50 30 50 COLUMBUS 73 95 73 89 / 30 30 30 50 MACON 70 95 70 91 / 30 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 23, 4:32 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EDT FRI JUN 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240900- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 432 PM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS CONTINUE TO BE EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE ALOFT CONTINUES TO WEAKEN AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST. A SURFACE TROUGH OF LOW PRESSURE HAS ALREADY DEVELOPED ACROSS NORTH GEORGIA AND WILL HELP PROVIDE THE FOCUS FOR SCATTERED THUNDERSTORMS DURING MAX HEATING THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH ANY STRONG THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE ALONG AND NORTH OF A CARROLLTON TO ATLANTA TO ATHENS LINE...ALTHOUGH AN ISOLATED STRAY SEVERE STORM IS DEFINITELY POSSIBLE JUST SOUTH OF THAT LINE...ESPECIALLY DURING MAX DAYTIME HEATING. SOME THUNDERSTORMS COULD LINGER UNTIL AFTER MIDNIGHT. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...THE AIRMASS HAS BECOME MODERATELY UNSTABLE THIS AFTERNOON...WITH CAPES OF 1500 TO 2500 AND LIFTED INDICES OF MINUS 4 TO MINUS 8. A SURFACE TROUGH ACROSS NORTH GEORGIA WILL INTERACT WITH DAYTIME HEATING TO AID THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, Jun 23, 3:12 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT FRI JUN 23 2006 GAZ015-016-232000- 312 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WIND GUSTS IN NORTHERN LUMPKIN AND WHITE COUNTIES UNTIL 400 PM EDT... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM UNICOI STATE PARK TO PORTER SPRINGS...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HEAVY DOWNPOURS MAY CAUSE A PERIOD OF STREET FLOODING ON AREA ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 23, 3:39 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT FRI JUN 23 2006 GAZ039-232015- 339 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKES COUNTY UNTIL 415 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PRATHER...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES COUNTY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 23, 3:41 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT FRI JUN 23 2006 GAZ001>003-011-232045- 341 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WINDS IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL 445 PM EDT... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF WILDWOOD TO 24 MILES WEST OF CLOUDLAND...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH MAY SWEEP ACROSS DADE...WALKER...CHATTOOGA AND CATOOSA COUNTIES AHEAD OF THIS LINE OF STORMS. WHEN THE STORMS ARRIVE THEY ARE EXPECTED TO PRODUCE A PERIOD OF HEAVY RAIN WHICH MAY CAUSE A PERIOD OF STREET FLOODING. SOME SMALL HAIL IS ALSO POSSIBLE. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH MANY OF THE THUNDERSTORMS MOVING INTO THE AREA. RESIDENTS IN THIS AREA SHOULD BE PREPARED TO MOVE INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 23, 4:24 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT FRI JUN 23 2006 GAZ027-038-232115- 424 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN OGLETHORPE AND MADISON COUNTIES UNTIL 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING FROM PAOLI...TO COMER...TO LEXINGTON...DRIFTING NORTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 23, 4:40 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 PM EDT FRI JUN 23 2006 GAZ016-232200- 440 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR RUNOFF IN THE MOUNTAINS DUE TO PREVIOUS HEAVY RAIN IN WHITE COUNTY UNTIL 600 PM EDT... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN WERE MOVING OUT OF WHITE INTO RABUN AND HABERSHAM COUNTIES. THE STORMS WERE MOVING TO THE NORTHEAST AT 5 TO 10 MPH. THE RUNOFF FROM THESE STORMS WILL CAUSE SMALL CREEKS AND STREAMS TO REACH BANKFULL AND RAPIDLY FLOW SOUTH TO THE CHATTAHOOCHEE RIVER AT HELEN. THE RIVER STAGE ON THE CHATTAHOOCHEE RIVER AT HELEN AT 4 PM EDT WAS AT 0.9 FEET AND RISING. FLOOD STAGE IS 6 FEET. THE RIVER WILL CONTINUE TO RISE RAPIDLY 2 OR 3 MORE FEET DURING NEXT NEXT HOUR OR TWO...BUT SHOULD NOT REACH FLOOD STAGE. MOTORISTS ARE URGED TO AVOID PONDING WATER ON ROADS AND LOW WATER CROSSINGS UNTIL THE FLOW DIMINISHES. 16
Special weather statement, Jun 23, 4:48 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT FRI JUN 23 2006 GAZ011-019-030-041-232145- 448 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 50 MPH WINDS IN HARALSON...POLK...FLOYD AND CHATTOOGA COUNTIES UNTIL 545 PM EDT... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM MENLO TO 19 MILES WEST OF TALLAPOOSA...MOVING EAST AT 20 MPH. WIND GUSTS OF 50 MPH ARE POSSIBLE AS THESE STORMS MOVE INTO THESE COUNTIES FROM ALABAMA. A FEW TREES OR LARGE TREE LIMBS MAY FALL. BE PREPARED FOR POSSIBLE POWER OUTAGES. SMALL HAIL UP TO ABOUT A HALF INCH IN DIAMETER IS POSSIBLE WITH THE STRONGEST STORMS. RESIDENTS OF HARALSON...POLK...FLOYD AND CHATTOOGA COUNTIES SHOULD BE PREPARED TO MOVE INDOORS AS THESE STORMS APPROACH. 15
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 27 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 30 min |
| Jun 23, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 27 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 23, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 43 min |
| Jun 23, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 47 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 34 min |
| Jun 23, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| Jun 23, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 34 min |
| Jun 23, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 33 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 51 min |
| Jun 23, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 23 min |
| Jun 23, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.